MAUDE Adverse Event Report: ABBOTT MEDICAL EON RECHARGEABLE IPG, 16-CHANNEL; SCS IPG

ABBOTT MEDICAL EON RECHARGEABLE IPG, 16-CHANNEL; SCS IPG
Model Number 3716
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 07/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient did not recharge the ipg as recommended.In turn, the ipg became inoperable.Surgical intervention was undertaken wherein ipg as explanted and replaced to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.
 
Additional Manufacturer Narrative
The patient reported failing to charge their implant properly to abbott.The device has not been returned for error analysis.A review of documentation supplied with the implant states that the implant must be charged every 30 days to avoid battery depletion.Based on the information received, the cause of the reported incident is consistent with user error.In an update it was reported surgery took place where the original eon ipg and octrode leads were replaced with a new full proclaim plus system.Both leads were replaced due to not knowing impedance status or integrity.The physician elected to replace everything so that they would have a completely new system.

Brand Name
EON RECHARGEABLE IPG, 16-CHANNEL
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key21043872
Report Number1627487-2024-12953
Device Sequence Number8433588
Product Code LGW
UDI-Device Identifier05414734402583
UDI-Public(01)05414734402583(10)56873(17)080801
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2008
Device Model Number3716
Device Catalogue Number3716
Device Lot Number56873
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Supplement Date Received by Manufacturer01/09/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS LEAD X2
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight113 KG